# SDR SWAA2022030745701

- Difficulty date: April 23, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERT MISSING AND CORNER CRACKED I/B SIDE FWD PANEL 221GF / REPLACED AND REPAIRED MISSING INSERT AND CORNER CRACKED I/B SIDE FWD PANEL 221GF. VALIDATED APPLICABILITY OF REPAIR IAW SRM 53-00-50-2R-6. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1; PARA 4F DELAMINATION NOT PERMITTED. 57795U 26APR19
